# SDR AWXA200600722

- Difficulty date: April 23, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 50,679 hours, 34,362 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: 654611325
- Condition: Corroded
- Location: Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION DISCOVERED THE LT MLG TRUNNION PIN AND NUT WAS CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LT MLG TRUNNION PIN AND NUT IAW AMERICA WEST AIRLINES TASK CARD E4L32002.
